# SDR HALA0700164

- Difficulty date: April 10, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 62,291 hours, 29,634 cycles
- Engine: Pwa PW4060
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Pressure Switch
- Part number: 21SN04269
- Part serial: J142
- Condition: Unknown
- Location: Rt Engine
- Part time: 2,836 hours, 744 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, "R. ENG FUEL FILT" DISPLAYED ON STATUS PAGE.  T/S PER FIM 73-11-00 FIG 103, REPLACED FUEL FILTER PER AMM 73-11-02/401.  FOUND FUEL FILTER CLEAN REPLACED DIFFERENTIAL PRESSURE SWITCH PER AMM 73-34-01/401, RAN ENGINE, NO MSG NO LEAKS NOTED.
